ArticleHepatitis monthly2014
Skin Adverse Events During Dual and Triple Therapy for HCV-Related Cirrhosis.
Article in Hepatitis monthly, 2014. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 7 citations in OpenAlex.
- Comparison of peg-interferon, ribavirin plus telaprevir vs simeprevir by propensity score matching.World journal of hepatology · 2015Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
9 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
introductionDermatological adverse events are an existing concern during treatment of hepatitis C virus infection. Peginterferon/ribavirin treatment is associated with well-characterized dermatological lesions tending towards a uniform entity of dermatitis. New telaprevir- or boceprevir-based triple-therapy has led to significant improvements in sustained virological response rates, although associated with an increase in cutaneous adverse events compared peginterferon/ribavirin alone. CASE PRESENTATION: We report a case of a patient who discontinued telaprevir because of severe skin eruptions and who, during ribavirin and interferon treatment, after a period free of skin lesions, developed new dermatological lesions different than those experienced during telaprevir treatment.
conclusionsSeveral adverse effects are associated to anti-HCV drugs, hence appropriate skin care management and follow-up are very important. A careful anamnesis before the initiation of triple therapy is necessary to identify previous dermatological diseases that could increase skin adverse effects incidence.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.